# SDR DALA2016051704034

- Difficulty date: May 16, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 62,803 hours, 20,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Frozen
- Location: R3 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PUSHBACK, 3R DOOR WOULD NOT ARM.  T/S FOUND ARM MECHANISM FROZEN, THAWED AREA, OP'S NORMAL, OK FOR SERVICE.
